# SDR AUS20030925

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Sight Glass
- Part number: 511700712
- Condition: Cracked
- Location: Hyd Qty
- Part time: 12 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM SIGHT TUBE CRACKED. LOSS OF HYDRAULIC FLUID.
